American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] J. Ludwig, C. Molitor-Braun and D. Poguntke. Spectral synthesis for flat orbits in the dual space of weighted group algebras of nilpotent Lie groups. Trans. Amer. Math. Soc. 365 (2013) 4433-4473.
Abstract, references, and article information   
View Article: PDF

[2] Didier Arnal, Bradley Currey and Bechir Dali. Construction of canonical coordinates for exponential Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6283-6348. MR 2538595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jawhar Abdennadher and Jean Ludwig. Disintegrating tensor representations of nilpotent Lie groups. Trans. Amer. Math. Soc. 361 (2009) 819-848. MR 2452826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hidénori Fujiwara, Gérard Lion and Salah Mehdi. On the commutativity of the algebra of invariant differential operators on certain nilpotent homogeneous spaces. Trans. Amer. Math. Soc. 353 (2001) 4203-4217. MR 1837228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ronald L. Lipsman and Jonathan Rosenberg. The behavior of Fourier transforms for nilpotent Lie groups. Trans. Amer. Math. Soc. 348 (1996) 1031-1050. MR 1370646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hubert Pesce. Calcul du spectre d'une nilvari\'et\'e de rang deux et applications . Trans. Amer. Math. Soc. 339 (1993) 433-461. MR 1145731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bradley N. Currey. The structure of the space of coadjoint orbits of an exponential solvable Lie group . Trans. Amer. Math. Soc. 332 (1992) 241-269. MR 1046014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Niels Vigand Pedersen. Geometric quantization and the universal enveloping algebra of a nilpotent Lie group . Trans. Amer. Math. Soc. 315 (1989) 511-563. MR 967317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronald L. Lipsman. Orbital parameters for induced and restricted representations . Trans. Amer. Math. Soc. 313 (1989) 433-473. MR 930083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bradley N. Currey. On the dual of an exponential solvable Lie group . Trans. Amer. Math. Soc. 309 (1988) 295-307. MR 957072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Corwin and F. P. Greenleaf. Complex algebraic geometry and calculation of multiplicities for induced representations of nilpotent Lie groups . Trans. Amer. Math. Soc. 305 (1988) 601-622. MR 924771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Corwin, F. P. Greenleaf and G. Grélaud. Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups . Trans. Amer. Math. Soc. 304 (1987) 549-583. MR 911085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacek M. Cygan and Leonard F. Richardson. Global solvability on compact nilmanifolds of three or more steps . Trans. Amer. Math. Soc. 301 (1987) 343-373. MR 879578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jeffrey Fox. Frobenius reciprocity and extensions of nilpotent Lie groups . Trans. Amer. Math. Soc. 298 (1986) 123-144. MR 857436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Pukanszky. Quantization and Hamiltonian $G$-foliations . Trans. Amer. Math. Soc. 295 (1986) 811-847. MR 833711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jeffrey S. Fox. On the spectra of compact nilmanifolds . Trans. Amer. Math. Soc. 290 (1985) 577-583. MR 792812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ewa Damek. Harmonic functions on semidirect extensions of type $H$ nilpotent groups . Trans. Amer. Math. Soc. 290 (1985) 375-384. MR 787971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jacek M. Cygan and Leonard F. Richardson. Global solvability on two-step compact nilmanifolds . Trans. Amer. Math. Soc. 279 (1983) 537-554. MR 709567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard C. Penney. Harmonically induced representations on nilpotent Lie groups and automorphic forms on nilmanifolds . Trans. Amer. Math. Soc. 260 (1980) 123-145. MR 570782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Henri Moscovici and Andrei Verona. Quantization and projective representations of solvable Lie groups . Trans. Amer. Math. Soc. 246 (1978) 173-192. MR 515535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Penney. Rational subspaces of induced representations and nilmanifolds . Trans. Amer. Math. Soc. 246 (1978) 439-450. MR 515550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia